Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 78, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Permutation groups with projective unitary subconstituents
Richard Weiss.
Proc. Amer. Math. Soc. 78 (1980), 157-161
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550484
The Smith invariants of a matrix sum
Robert C. Thompson.
Proc. Amer. Math. Soc. 78 (1980), 162-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550485
Incidence rings with self-duality
Joel K. Haack.
Proc. Amer. Math. Soc. 78 (1980), 165-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550486
On finite presentations for groups
R. Craggs.
Proc. Amer. Math. Soc. 78 (1980), 170-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550487
Algebraic automorphism groups of pro-affine algebraic groups
Dong Hoon Lee.
Proc. Amer. Math. Soc. 78 (1980), 175-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550488
An application of the Moore-Penrose inverse to antisymmetric relations
Robert E. Hartwig.
Proc. Amer. Math. Soc. 78 (1980), 181-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550489
On residual properties
Alan H. Mekler.
Proc. Amer. Math. Soc. 78 (1980), 187-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550490
On $p$-torsion in etale cohomology and in the Brauer group
Robert Treger.
Proc. Amer. Math. Soc. 78 (1980), 189-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550491
On a class of finite-dimensional Lie algebras
Ralph K. Amayo.
Proc. Amer. Math. Soc. 78 (1980), 193-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550492
A characterization of positive linear functionals and oscillation criteria for matrix differential equations
Terry Walters.
Proc. Amer. Math. Soc. 78 (1980), 198-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550493
Equality of essential spectra of certain quasisimilar seminormal operators
L. R. Williams.
Proc. Amer. Math. Soc. 78 (1980), 203-209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550494
Hausdorff matrices as bounded operators over $l$
B. E. Rhoades.
Proc. Amer. Math. Soc. 78 (1980), 210-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550495
A Volterra equation with square integrable solution
Olof J. Staffans.
Proc. Amer. Math. Soc. 78 (1980), 213-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550496
Derivative measures
Casper Goffman and Fon Che Liu.
Proc. Amer. Math. Soc. 78 (1980), 218-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550497
A theorem of C. Ryll-Nardzewski and metrizable l.c.a. groups
L. Thomas Ramsey.
Proc. Amer. Math. Soc. 78 (1980), 221-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550498
$l^{∞}/c_{0}$ has no equivalent strictly convex norm
J. Bourgain.
Proc. Amer. Math. Soc. 78 (1980), 225-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550499
On $L^{1}$ isomorphisms
Michael Cambern.
Proc. Amer. Math. Soc. 78 (1980), 227-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550500
A Bloch function in all $H^{p}$ classes, but not in BMOA
Douglas Campbell, Joseph Cima and Kenneth Stephenson.
Proc. Amer. Math. Soc. 78 (1980), 229-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550501
A decomposition of a measure space with respect to a multiplication operator
James S. Howland.
Proc. Amer. Math. Soc. 78 (1980), 231-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550502
Bounded extension property and $p$-sets
Per Hag.
Proc. Amer. Math. Soc. 78 (1980), 235-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550503
Oscillation properties of $y^{n}+py=0$
Gary D. Jones.
Proc. Amer. Math. Soc. 78 (1980), 239-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550504
Simple example of nonuniqueness for a dual trigonometric series
Robert B. Kelman.
Proc. Amer. Math. Soc. 78 (1980), 245-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550505
Systems of partial differential operators with fundamental solutions supported by a cone
Kirk E. Lancaster and Bent E. Petersen.
Proc. Amer. Math. Soc. 78 (1980), 247-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550506
Interpolating functions associated with second-order differential equations
William F. Trench.
Proc. Amer. Math. Soc. 78 (1980), 253-258
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550507
On Beurling’s theorem for locally compact groups
Yitzhak Weit.
Proc. Amer. Math. Soc. 78 (1980), 259-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550508
Approximation by nonfundamental sequences of translates
R. A. Zalik.
Proc. Amer. Math. Soc. 78 (1980), 261-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550509
On the dimension of injective Banach spaces
S. Argyros.
Proc. Amer. Math. Soc. 78 (1980), 267-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550510
Mapping surfaces harmonically into $E^{n}$
Tilla Klotz Milnor.
Proc. Amer. Math. Soc. 78 (1980), 269-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550511
Radii of immersed manifolds and nonexistence of immersions
Tôru Ishihara.
Proc. Amer. Math. Soc. 78 (1980), 276-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550512
On $Q$ sets
William G. Fleissner and Arnold W. Miller.
Proc. Amer. Math. Soc. 78 (1980), 280-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550513
On recurrence of a random walk in the plane
Kai Lai Chung and Torgny Lindvall.
Proc. Amer. Math. Soc. 78 (1980), 285-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550514
Homotopy and uniform homotopy. II
Allan Calder and Jerrold Siegel.
Proc. Amer. Math. Soc. 78 (1980), 288-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550515
Boundary preserving maps of $3$-manifolds
G. A. Swarup.
Proc. Amer. Math. Soc. 78 (1980), 291-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550516
A direct summand in $H^{∗} (MO⟨8⟩,Z_{2})$
A. P. Bahri and M. E. Mahowald.
Proc. Amer. Math. Soc. 78 (1980), 295-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 550517